Hamiltonicity, diameter, domination, packing, and biclique partitions of Mycielski's graphs

نویسندگان
چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Fractional Biclique Covers and Partitions of Graphs

A biclique is a complete bipartite subgraph of a graph. This paper investigates the fractional biclique cover number, bc∗(G), and the fractional biclique partition number, bp∗(G), of a graph G. It is observed that bc∗(G) and bp∗(G) provide lower bounds on the biclique cover and partition numbers respectively, and conditions for equality are given. It is also shown that bc∗(G) is a better lower ...

متن کامل

Hamiltonicity in 3-domination-critical graphs with

Let 6. y, and x be respectively the minimum degree, the domination number and the independence number of a graph G. The graph G is 3-y-critical if y= 3 and the addition of any edge decreases y by 1. It was conjectured that any connected 3-;l-critical graph with 6 >2 is hamiltonian. In Fararon et al. (J. Graph Theory, 25 (1997) 173-184.) it was proved a,<6 + 2; and moreover, if x < 6 + 1, then G...

متن کامل

Biclique Covers and Partitions

The biclique cover number (resp. biclique partition number) of a graph G, bc(G) (resp. bp(G)), is the least number of bicliques—complete bipartite subgraphs—that are needed to cover (resp. partition) the edges of G. The local biclique cover number (resp. local biclique partition number) of a graph G, lbc(G) (resp. lbp(G)), is the least r such that there is a cover (resp. partition) of the edges...

متن کامل

FPT Algorithms for Domination in Biclique-Free Graphs

A class of graphs is said to be biclique-free if there is an integer t such that no graph in the class contains Kt,t as a subgraph. Large families of graph classes, such as any nowhere dense class of graphs or d-degenerate graphs, are biclique-free. We show that various domination problems are fixed-parameter tractable on biclique-free classes of graphs, when parameterizing by both solution siz...

متن کامل

Biclique graphs and biclique matrices

A biclique of a graph G is a maximal induced complete bipartite subgraph of G. Given a graph G, the biclique matrix of G is a {0,1,−1} matrix having one row for each biclique and one column for each vertex of G, and such that a pair of 1, −1 entries in a same row corresponds exactly to adjacent vertices in the corresponding biclique. We describe a characterization of biclique matrices, in simil...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Discrete Applied Mathematics

سال: 1998

ISSN: 0166-218X

DOI: 10.1016/s0166-218x(97)00126-1